# SDR AALA202205207029

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 28,215 hours, 5,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT FROM SEAT 5A INOPERATIVE. REPLACED SEAT 5A EMERGENCY LIGHT ASSEMBLY LED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-15-00.
